MathSciNet Relay Station
MathSciNet bibliographic data
MR1838802 (2002h:54006) 54B20 (54C08 54C60 54C65 54D20)
Miyazaki, Kazumi Characterizations of paracompact-like properties by means of set-valued semi-continuous selections. Proc. Amer. Math. Soc. 129 (2001), no. 9, 2777–2782 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement